Show simple item record

dc.contributor.authorCorless, Robert M.
dc.contributor.authorDíaz Toca, Gema María 
dc.contributor.authorFioravanti Villanueva, Mario Alfredo 
dc.contributor.authorGonzález Vega, Laureano 
dc.contributor.authorFernández Rua, Ignacio
dc.contributor.authorShakoori, Azar
dc.contributor.otherUniversidad de Cantabriaes_ES
dc.date.accessioned2014-09-25T12:56:46Z
dc.date.available2014-09-25T12:56:46Z
dc.date.issued2013-10
dc.identifier.issn0167-8396
dc.identifier.issn1879-2332
dc.identifier.otherMTM2011-25816-C02-02
dc.identifier.urihttp://hdl.handle.net/10902/5251
dc.description.abstractThis paper is devoted to introducing a new approach for computing the topology of a real algebraic plane curve presented either parametrically or defined by its implicit equation when the corresponding polynomials which describe the curve are known only “by values”. This approach is based on the replacement of the usual algebraic manipulation of the polynomials (and their roots) appearing in the topology determination of the given curve with the computation of numerical matrices (and their eigenvalues). Such numerical matrices arise from a typical construction in Elimination Theory known as the Bézout matrix which in our case is specified by the values of the defining polynomial equations on several sample points.es_ES
dc.format.extent35 p.es_ES
dc.language.isoenges_ES
dc.publisherElsevieres_ES
dc.rights© 2013 Elsevier B.V. This is the author’s version of a work that was accepted for publication in Computer Aided Geometric Design. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Computer Aided Geometric Design, Vol. 30, Iss. 7, Pag. 675–706, (2013), DOI:10.1016/j.cagd.2013.04.003es_ES
dc.sourceComputer Aided Geometric Design, Vol. 30, Iss. 7, Pag. 675–706, (2013)es_ES
dc.subject.otherComputations in the Lagrange Basises_ES
dc.subject.otherAlgebraic curve topologyes_ES
dc.subject.otherParametric curve topologyes_ES
dc.subject.otherGeneralized eigenvalueses_ES
dc.titleComputing the topology of a real algebraic plane curve whose defining equations are available only “by values”es_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherVersionhttp://dx.doi.org/10.1016/j.cagd.2013.04.003es_ES
dc.rights.accessRightsopenAccesses_ES
dc.identifier.DOI10.1016/j.cagd.2013.04.003
dc.type.versionacceptedVersiones_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record